Dancing, donating and dithering

Tree pollen means squinting eyes and no eye make-up…

Look at my new Retro jeans – took me straight back to the 70’s drunkenly trying to unbutton jeans in a disco.  I bought them in Walmart for full price because they fit so well.

These are my azaleas in full bloom so spring is here in SE Texas (it would be summer north of the Wall).  When the azaleas were first planted, they were exactly the same bright pink but I think the soil around one has changed because of its proximity to a pine tree.  The purplish one is underneath our Live Oak.  Isn’t nature wonderful?

Yesterday was a fun day!  I went to my local thrift shop and snagged a coral jean jacket, apple green shirt and brand new faux fur vest – all for $3.  That’s right, $1 each.  They were playing 70’s funk music and the girl behind checking was grooving on down so I joined her, swaying the hips.  She asked where I got my cute skirt and laughed when I revealed it was from Forever 51 21.  Then I taught her how to say Good Morning in Arabic (this segued naturally from a comment about my accent) and I think that’s why I got such an amazing bargain.  I also donated a beautiful quilt so it all works out.

The day before, I was shopping unhappily in Burlington because a gift card was burning a hole in my frontal lobe.  The shop was gigantic but I couldn’t find anything decent.  I noticed a little Central American girl looking loudly for “Papi!” I saw him in menswear and said to the little girl, “Papi, alli!”  Dad placated her but then she ran off wailing “Mami!” who was hiding elsewhere.  I understood their pain…

The previous week I had gone to a Premium outlet out of town, again because another bloody gift card was creating mental chaos.  I went into one store to get some stuff for Ted and was helped by a man?  He was very attractive, with long pink dreads which coordinated with his cute little white wool shorts and sweater and long fuchsia jacket.  His long black legs went on forever with size 11 pink pumps.  I have no judgment, just curiosity, especially since he didn’t have fake boobs.  Then I saw him helping a Mexican man who, by his reaction, thought the assistant was a woman.  Life is interesting these days.

To top my shopping mania, I browsed through Macy’s after the thrift store snag.  At the clearance racks I came across two black ladies getting on down with some more 70’s funk (is there a musical plot in our forest?) so I started dancing with them.  Why not?  The world has gone mad with such sadness in New Zealand.  May they rest in peace.

On a lighter final note, we bought Toffee a new knitted catnip toy at the weekend.  I forgot it was in my purse but delighted Toffee with a new toy.  She rolled and purred.  Then she made a new LOUD vocalization which sounded a little like “I have done the stinkiest poo” but there was a note of elation.  We think it was meant to be Captain America bird but since Toffee is from Egypt he has a new name every day –

  • Captain Ahmed
  • Captain Amun
  • Captain Ali
  • Captain Azim
  • Captain Abdul

I could go on and on but that’s exactly what this post is – a quirky Kerry rambling.  For clarity, I am petering off my anti-depressants because of side-effects and under the care of my psychiatrists.  Let’s just say I am a little ‘happy’ and ‘tense’ all at the same time.  Teddy thinks it is an alluring combination!

 

Advertisements

WITHDRAWAL

withdrawal

So, I have gone from Princesa Delicada to prescription junkie withdrawal in just a few days. How the mighty have fallen… Before your imagination takes over, Teddy has not tied me to a bed in a locked room with two empty buckets, I have done it all to myself.

When I was very ill this year, with unfathomable fatigue, I asked for another anti-depressant to be added to my mix. Even my doctor was wary especially since I been on this drug before. It did help somewhat until they found that Vitamin and Mineral deficiency was the root cause of my illness. Now that my blood levels are normal, I was beginning to feel the unwanted side-effects of this medication which include strange zapping sensations, lack of appetite and insomnia. Worse still, it seems to increase the desire to have alcohol and yet give you a migraine and hangover with the slightest indulgence.

I agreed with my GP that it would be more sensible to stop after all the holidays but two days ago, I stopped. Let’s just say there have been thousands of law suits regarding the withdrawal from a drug that is not meant to be addictive. I feel like I have flu (real flu), my body aches all over and I am nauseous. I am still on Prozac which is often used to help wean people off so I am less sick than last time. After making myself eat breakfast (to take my Prozac), I have gone back to bed in a darkened room with earplugs in.

Tapered withdrawal under medical supervision is recommended but I was on a low dose and am very stubborn. I want to feel more like myself before our vacation to Mexico in a couple of weeks. If I don’t feel better in a week, I will go back on it until after the holidays. Wish me luck and I apologize for leaving the blogging world during my withdrawal. I will return soon, Hasta La Vista!